Alert archive / Missouri / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 98, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 17, 2022, 3:38 AM CDT for 6 counties in Missouri; Adams County, Pike County, Illinois. It was in force for 52 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2022, 3:38 AM CDT (08:38 UTC)
- Expired
- Jun 17, 2022, 4:30 AM CDT
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, IL, Pike County, IL, Audrain County, MO, Marion County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 92 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:40 AM CDT | TSTM WND DMG | Laddonia, MO | TREE BLOCKING BOTH LANES OF KK. |
| Jun 17, 3:43 AM CDT | TSTM WND DMG | Center, MO | TREE DOWN ON HOUSE IN CENTER. TREE DOWN ON HIGHWAY HH NORTH OF NEW LONDON AND MULTIPLE REPORTS OF POWER OUT IN HANNIBAL. |
| Jun 17, 3:45 AM CDT | TSTM WND DMG | Hannibal, MO | MATURE TREE WITH FOLIAGE UPROOTED AND FELL INTO HOUSE. NO CONSIDERABLE STRUCTURAL DAMAGE REPORTED. |
| Jun 17, 3:55 AM CDT | TSTM WND DMG | Plainville, IL | LARGE TREE ON A HOUSE. REPORT VIA FACEBOOK. |
| Jun 17, 4:01 AM CDT | TSTM WND DMG | 1 N Louisiana, MO | LARGE TREE BRANCH DOWN IN LOUISIANA. REPORT VIA FACEBOOK. |
| Jun 17, 4:05 AM CDT | TSTM WND DMG | 1 Ese New Hartford, MO | VIA FACEBOOK: LARGE TREE TOOK DOWN POWER LINE, MORE TREE DAMAGE REPORTED. |
| Jun 17, 4:10 AM CDT | TSTM WND DMG | Bowling Green, MO | LARGE TREE BRANCH DOWN ON HOME VIA FACEBOOK. |
| Jun 17, 4:30 AM CDT | TSTM WND DMG | New Hartford, MO | SEVERAL LARGE LIMBS DOWN. REPORT VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2224 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
685
WUUS53 KLSX 170838
SVRLSX
ILC001-149-MOC007-127-137-139-163-173-170930-
/O.NEW.KLSX.SV.W.0098.220617T0838Z-220617T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
338 AM CDT Fri Jun 17 2022
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Pike County in west central Illinois...
Southern Adams County in west central Illinois...
Ralls County in northeastern Missouri...
Eastern Audrain County in central Missouri...
Northern Montgomery County in east central Missouri...
Central Marion County in northeastern Missouri...
Southeastern Monroe County in northeastern Missouri...
Pike County in northeastern Missouri...
* Until 430 AM CDT.
* At 337 AM CDT, severe thunderstorms were located along a line
extending from near Palmyra to near Center to near Mexico, moving
east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...A Missouri Mesonet in Monroe City sited reported a wind
gust of 74 mph.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Hannibal and Spencerburg around 345 AM CDT.
Fall Creek, Frankford and Curryville around 350 AM CDT.
Wellsville around 355 AM CDT.
Other locations in the path of these severe thunderstorms include
Bowling Green, Tarrants, Louisiana, Barry, Pike, Buell, Atlas,
Clarksville and Pittsfield.
This includes the following highways...
Interstate 172 between exits 2 and 10.
Interstate 72 between exits 4 and 31.
This also includes Siloam Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.
&&
LAT...LON 3990 9092 3984 9092 3984 9077 3940 9080
3940 9093 3939 9094 3932 9081 3923 9072
3923 9118 3914 9122 3914 9126 3900 9127
3906 9163 3920 9179 3926 9200 3950 9171
3995 9159
TIME...MOT...LOC 0837Z 284DEG 45KT 3974 9150 3945 9152 3918 9183
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gosselin4 follow-up statements
373
WWUS53 KLSX 170849
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
349 AM CDT Fri Jun 17 2022
ILC001-149-MOC007-127-137-139-163-173-170930-
/O.CON.KLSX.SV.W.0098.000000T0000Z-220617T0930Z/
Pike IL-Adams IL-Ralls MO-Audrain MO-Montgomery MO-Marion MO-
Monroe MO-Pike MO-
349 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR PIKE AND SOUTHERN ADAMS COUNTIES IN WEST CENTRAL ILLINOIS...RALLS
COUNTY IN NORTHEASTERN MISSOURI...EASTERN AUDRAIN COUNTY IN CENTRAL
MISSOURI...NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
EASTERN MARION...SOUTHEASTERN MONROE AND PIKE COUNTIES IN
NORTHEASTERN MISSOURI...
At 349 AM CDT, severe thunderstorms were located along a line
extending from near Fall Creek to near Frankford to near Martinsburg,
moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters reported trees down and power out
in Hannibal.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Bowling Green and Tarrants around 355 AM CDT.
Other locations in the path of these severe thunderstorms include
Louisiana, Barry, Beverly, Pike, Atlas, Clarksville, New Hartford,
Pittsfield, Pleasant Hill and Eolia.
This also includes Siloam Springs State Park.
This includes the following highways...
Interstate 172 between exits 2 and 10.
Interstate 72 between exits 4 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3990 9092 3984 9092 3984 9077 3940 9080
3940 9093 3939 9094 3932 9081 3923 9072
3923 9118 3914 9122 3914 9126 3900 9127
3906 9163 3920 9179 3926 9200 3950 9171
3972 9142 3994 9146
TIME...MOT...LOC 0849Z 268DEG 57KT 3972 9125 3943 9127 3916 9159
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gosselin908
WWUS53 KLSX 170906
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
406 AM CDT Fri Jun 17 2022
MOC127-137-173-170915-
/O.CAN.KLSX.SV.W.0098.000000T0000Z-220617T0930Z/
Ralls MO-Marion MO-Monroe MO-
406 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR RALLS...EASTERN MARION AND
SOUTHEASTERN MONROE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern and west central Illinois...and central, northeastern
and east central Missouri.
LAT...LON 3990 9092 3984 9092 3984 9077 3940 9080
3940 9093 3939 9094 3932 9081 3923 9072
3923 9118 3914 9122 3914 9126 3900 9127
3906 9163 3914 9164 3940 9129 3957 9125
3960 9118 3963 9124 3968 9123 3993 9137
TIME...MOT...LOC 0905Z 284DEG 45KT 3968 9102 3939 9104 3912 9136
$$
ILC001-149-MOC007-139-163-170930-
/O.CON.KLSX.SV.W.0098.000000T0000Z-220617T0930Z/
Pike IL-Adams IL-Audrain MO-Montgomery MO-Pike MO-
406 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR PIKE AND SOUTHEASTERN ADAMS COUNTIES IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...NORTHERN MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI AND PIKE COUNTIES IN NORTHEASTERN
MISSOURI...
At 405 AM CDT, severe thunderstorms were located along a line
extending from Barry to near Louisiana to 7 miles northeast of Buell,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pike, Pleasant Hill, Clarksville and Pittsfield.
This also includes Siloam Springs State Park.
This includes the following highways...
Interstate 172 near exit 10.
Interstate 72 between exits 10 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3990 9092 3984 9092 3984 9077 3940 9080
3940 9093 3939 9094 3932 9081 3923 9072
3923 9118 3914 9122 3914 9126 3900 9127
3906 9163 3914 9164 3940 9129 3957 9125
3960 9118 3963 9124 3968 9123 3993 9137
TIME...MOT...LOC 0905Z 284DEG 45KT 3968 9102 3939 9104 3912 9136
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin139
WWUS53 KLSX 170915
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
415 AM CDT Fri Jun 17 2022
MOC007-170924-
/O.CAN.KLSX.SV.W.0098.000000T0000Z-220617T0930Z/
Audrain MO-
415 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUDRAIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern and west central Illinois...and central, northeastern
and east central Missouri.
LAT...LON 3990 9092 3984 9092 3984 9077 3940 9080
3939 9094 3932 9081 3923 9072 3923 9118
3914 9122 3914 9126 3900 9127 3906 9163
3914 9146 3914 9141 3918 9141 3935 9117
3958 9110 3965 9110 3992 9118
TIME...MOT...LOC 0914Z 284DEG 45KT 3965 9087 3936 9090 3909 9122
$$
ILC001-149-MOC139-163-170930-
/O.CON.KLSX.SV.W.0098.000000T0000Z-220617T0930Z/
Pike IL-Adams IL-Montgomery MO-Pike MO-
415 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL PIKE AND SOUTHEASTERN ADAMS COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI AND
PIKE COUNTIES IN NORTHEASTERN MISSOURI...
At 414 AM CDT, severe thunderstorms were located along a line
extending from near Pittsfield to Clarksville to 8 miles southeast of
New Hartford, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bowling Green, Pittsfield, Louisiana, Wellsville, Barry, Pleasant
Hill, Atlas, Eolia, Clarksville, Beverly, Pike, Buell, New Hartford,
Kingston, Independence, Liberty, Martinsburg, Richfield, New Canton
and Baylis.
This also includes Siloam Springs State Park.
This includes Interstate 72 between exits 20 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3990 9092 3984 9092 3984 9077 3940 9080
3939 9094 3932 9081 3923 9072 3923 9118
3914 9122 3914 9126 3900 9127 3906 9163
3914 9146 3914 9141 3918 9141 3935 9117
3958 9110 3965 9110 3992 9118
TIME...MOT...LOC 0914Z 284DEG 45KT 3965 9087 3936 9090 3909 9122
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin631
WWUS53 KLSX 170928
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
428 AM CDT Fri Jun 17 2022
ILC001-149-MOC139-163-170937-
/O.EXP.KLSX.SV.W.0098.000000T0000Z-220617T0930Z/
Pike IL-Adams IL-Montgomery MO-Pike MO-
428 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE AND SOUTHEASTERN
ADAMS COUNTIES IN WEST CENTRAL ILLINOIS...NORTHERN MONTGOMERY COUNTY
IN EAST CENTRAL MISSOURI AND PIKE COUNTIES IN NORTHEASTERN MISSOURI
WILL EXPIRE AT 430 AM CDT...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern and west central Illinois...and central, northeastern
and east central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Pike county in Illinois until 445 AM.
LAT...LON 3990 9092 3984 9092 3984 9077 3940 9080
3939 9094 3932 9081 3923 9072 3923 9118
3914 9122 3914 9126 3900 9127 3906 9163
3914 9146 3914 9141 3918 9141 3935 9117
3958 9110 3965 9110 3992 9118
TIME...MOT...LOC 0927Z 284DEG 45KT 3961 9067 3932 9070 3905 9102
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:58 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 16, 11:58 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1158 PM CDT Thu Jun 16 2022
.UPDATE...
Issued at 835 PM CDT Thu Jun 16 2022
Convection has formed across central and northeast Missouri this
evening as warm air advection has lifted across the front stalled
from Kansas City, MO to Hannibal, MO to Bloomington, IL. While
plentiful moisture (dewpoints in the 70s), robust instability
(MUCAPE 5000-6000 J/kg) and favorable lapse rates (7 C/km) are
available across the forecast area, weak effective bulk shear
around 25-30 kts is limiting thunderstorm development.
Thunderstorms that have formed so far have had nearly vertical
updrafts, and died without reaching severe strength. For a
thunderstorm to be able to maintain itself across this area of
weaker shear it would have to develop a robust cold pool.
Despite this convection, the favorable thunderstorm environment
will continue overnight. The convection that will eventually roll
through the forecast area overnight has formed across southeastern
Nebraska. These thunderstorms are expected to organize, form a
cold pool, and ride the southeasterly effective bulk shear into
the forecast area. Hail and damaging winds continue to be the main
concern with any storms that become strong to severe tonight and
through the overnight hours.
MRM
&&
.SHORT TERM... (Through Late Friday Night)
Issued at 212 PM CDT Thu Jun 16 2022
We remain stuck in the hot and humid air mass today, with
dewpoints a few degrees warmer than yesterday owing to some better
moisture circling back into the area. A cold front, our source of
relief from this heat, is just north of the forecast area where it
has stalled. This evening a renewed surge of moisture into the
front is expected to trigger thunderstorms along and behind the
front, mainly to our west in Nebraska and northwest Missouri late
this evening. This activity is expected to organize into a
convective complex that will then track southeast through mainly
the northern half of our area overnight, possibly into the St
Louis metro area around daybreak. With the muggy air mass
providing plenty of fuel, the storms will be capable of producing
large hail and damaging winds, especially earlier in the night.
Locally heavy rain is also possible in areas where storms persist.
As the night goes on and instability reaches its diurnal
minimum, we'll likely see the convective complex weakening into
remnant showers near or shortly after reaching the St Louis metro
and I-70 corridor.
The front does make some progress southward tonight aided in part
by the convection. For Friday we expect only the south and
southwest parts of the area to remain in the hot and humid air
mass. These areas will likely see yet another day of heat index
values of 100 or greater, and the Heat Advisory has been extended
here. The front will continue to make progress southward in
response to a trough moving through the Great Lakes. Any renewed
thunderstorm activity along the front Friday evening should remain
south of our area.
Kimble
.LONG TERM... (Saturday through Next Thursday)
Issued at 212 PM CDT Thu Jun 16 2022
Initially we will be in the transition zone between the trough in
the east and a ridge building over the Plains. The cooler air
pouring through the Great Lakes and into the Northeast will only
have peripheral effects here where we will see at least one day
where the temperature doesn't quite reach 90 degrees. It will also
be bringing in some drier air which will last a bit longer even as
the heat returns next week.
The heat begins building again in our area Monday when
temperatures soar back up to around 100 degrees. Humidity won't be
as bad as this past week, but will still be enough to add a few
degrees to the heat index. The better moisture will be to
transported to our west and north keeping us from seeing a full
repeat of this week's extreme heat index values. However, with the
heat expected to last through midweek it is likely that we will
see several days of heat index values above 100 degrees and
possibly 105 degrees. Thus it's likely we will see another round
of Heat Advisories next week.
A trough crossing the upper Midwest and Great Lakes will flatten
out the ridge and send a cold front south toward our area around
midweek. This will bring our next chance of thunderstorms and
maybe a break from the heat as well depending on how far south it
can make it.
Kimble
&&
.AVIATION... (For the 06z TAFs through 06z Friday Night)
Issued at 1150 PM CDT Thu Jun 16 2022
Showers and thunderstorms are still expected to move southeast
into the region from eastern Nebraska overnight into the morning
hours tomorrow. Additional thunderstorm development is possible
overnight along the stalled frontal boundary stretching from KMCI
to KHAE to KBMI. Both chances for thunderstorms will impact the
terminals between 08 and 13Z. MVFR flight conditions due to heavy
rain and lower cigs. Once thunderstorms move out of terminals,
conditions will improve to VFR flight conditions and remain there
through the remainder of the TAF period.
Winds will slowly shift from the southwest to the north as the
boundary slides southward overnight and through the day tomorrow.
SPECIFICS FOR KSTL:
Showers and thunderstorms are expected to move into the terminal
area overnight into the morning tomorrow, largely between 9 and
13Z. MVFR flight conditions are possible underneath individual
thunderstorms from heavy rain and lowering cigs. Conditions will
improve to VFR flight conditions once the thunderstorms exit the
area. Winds will shift from the southwest to the north through the
morning.
MRM
&&
.CLIMATE...
Issued at 348 AM CDT Thu Jun 16 2022
RECORD HIGH TEMPERATURES (VALUE/YEAR)
THU 6/16
STL... 100/1952
COU... 100/1936
UIN... 102/1936
RECORD WARM LOW TEMPERATURES (VALUE/YEAR)
THU 6/16
STL... 79/2016
COU... 76/2016
UIN... 78/1922
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 74 90 71 87 / 70 50 0 0
Quincy 69 86 65 83 / 70 20 0 0
Columbia 72 89 70 88 / 40 30 0 0
Jefferson City 74 92 71 89 / 30 20 0 0
Salem 73 89 66 85 / 60 60 0 0
Farmington 74 91 67 87 / 40 50 0 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT Friday for Cole MO-Crawford MO-
Gasconade MO-Iron MO-Madison MO-Moniteau MO-Osage MO-
Reynolds MO-Washington MO.
IL...None.
&&
WFO LSXHazardous weather outlook, Jun 16, 8:37 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Saint Louis MO 837 PM CDT Thu Jun 16 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180145- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 837 PM CDT Thu Jun 16 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. A Heat Advisory remain in effect for extreme heat index values across southern and central Missouri. There is a chance of thunderstorms tonight. A few of the storms may be strong to severe with the main threats being large hail, damaging winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Heat Advisory continues for southern and central Missouri into Friday. Heat returns next week with Heat Index values likely topping 100 degrees for several days beginning on Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail size and wind damage to the NWS. MRM
In the hours before
Local storm report, Jun 16, 10:27 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 3 NW GRANVILLE 39.60N 92.13W
06/16/2022 E1.00 INCH MONROE MO TRAINED SPOTTER
LARGEST HAIL WAS ONE INCH. MOST HAIL WAS
MUCH SMALLER. WINDS GUSTING UP TO 20 MPH.
&&
MRMLocal storm report, Jun 17, 3:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND GST 2 NW GRANVILLE 39.59N 92.13W
06/17/2022 E50 MPH MONROE MO PUBLIC
REPORT OF 50 MPH WIND GUST AS WELL AS RAIN
RATE OF 2.3 INCHES PER HOUR.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:18 PM CDT | Areal Flood Advisory | LSX | Monroe | 3 hr |
| Jun 16, 10:09 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 36 min |
| Jun 16, 10:36 PM CDT | Areal Flood Advisory | LSX | Monroe | 114 min |
| Jun 17, 1:49 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 41 min |
| Jun 17, 2:40 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 50 min |
| Jun 17, 3:02 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 43 min |
| Jun 17, 3:11 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 34 min |
| Jun 17, 3:59 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Lincoln, Montgomery, Osage and 2 more | 46 min |
| Jun 17, 4:40 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 65 min |
| Jun 17, 5:07 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 68 min |
| Jun 17, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 37 min |
| Jun 17, 5:45 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 60 min |
| Jun 17, 3:36 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 3 hr |
| Jun 17, 4:04 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 41 min |
| Jun 17, 5:10 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Madison, Montgomery | 50 min |
| Jun 17, 5:32 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Washington | 73 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2022Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.